# SDR HAL9601

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Augmentation Vlv
- Part number: 39271012
- Condition: Leaking
- Location: Left
- Part time: 10,119 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

INFORMATION FROM LOG PAGE 126945, 126946.  HNL - FLT 534 - AFTER TAKEOFF, TAIL COMP. TEMP HI-LIGHT ON.  PERFORMED ABNORMAL CHECK, LIGHT WENT OFF, RETURNED TO HNL.  RAN ENGINES AT TAKEOFF POWER, FOUND LEFT AUGMENTATION VALVE LEAKING.  NO LEAKS NOTED AT RIGHT AUGMENTATION VALVE.  REPLACED LEFT AUGMENTATION VALVE AND CLAMPS.  GROUND RUN AT TAKEOFF AND CLIMB POWER SETTINGS.  NO ABNORMAL WARNING LIGHTS ILLUMINATED.  NO LEAKS FOUND.  OK FOR SERVICE.  OPERATIONS CHECK OK.  (X)
